gastroenterologist-icon
Constipation,Blood Stool
I was on medication for pneumonitis, L Cin 500 and Monticope. After taking medicine within a week blood Stool started and constipation too. L Cin is off but Monticope is on. Visited Gastroenterologist, he done Colonoscopy (Upper GI Endoscopy ) 3 months ago and said that it was Anal Fissure as all report is good. But the constipation is regular and blood Stool is occasional. Last week had upper abdominal pain. Visited a General Physicsian, he said it's due to Chronic Amoebiasis, Prescribed Tinilox MPS and other digestive syrup, medication is on. I'm still having blood Stool.
112 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi..... Add fiber to your diet increases the weight of your stool and speeds its passage through your intestines. Slowly begin to eat more fresh fruits and vegetables each day. Choose whole-grain breads and cereals..... Exercise most days of the week. Physical activity increases muscle activity in your intestines. Try to fit in exercise most days of the week. Don't ignore the urge to have a bowel movement. Take your time in the bathroom, allowing yourself enough time to have a bowel movement without distractions and without feeling rushed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Blood in stool after constipation
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.